de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Optimal Deterministic Algorithm for Computing the Diameter of a Three-Dimensional Point Set

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45255

Ramos,  Edgar A.
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ramos, E. A. (2001). An Optimal Deterministic Algorithm for Computing the Diameter of a Three-Dimensional Point Set. Discrete and Computational Geometry, 26(2), 233-244. Retrieved from http://link.springer.de/link/service/journals/00454/contents/01/0029/paper/0029.pdf.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-316A-F
Abstract
There is no abstract available